# SDR AUS20030501

- Difficulty date: May 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: S15
- Condition: Out Of Adjust
- Location: Door Warning Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN CARGO DOOR AFT AUXILIARY LATCH SWITCH OUT OFADJUSTMENT.
